Reply
Visitor
kengrierson
Posts: 2
Registered: ‎02-14-2010
0
Accepted Solution

HP Mini 1000

Hey,

 

I bought an HP Mini 1000 in the summer and had been using it without issue since that time.

 

I turned it on recently to find all the colours on the screen completely inverted. Even the BIOS screen and Windows XP loading screen are inverted.

 

If I load a picture in Paint and invert the colours, the picture then looks normal.

 

The screen also occasionally flickers. I have a feeling there be a wiring issues. I was wondering if this is solvable on my own or if I have to send the Netbook home. I am in England for school, so sending it away will be a pretty costly, time-cosuming hassle.

 

Thanks in advance to anyone who posts!

Exalted Expert / Community Ambassador
Tanarus
Posts: 5,382
Registered: ‎06-14-2007

Re: HP Mini 1000

[ Edited ]

If the color inversion is happening even at the HP POST screen and in the BIOS, then you've likely got an issue with the computer's video card. Since it's still under warranty, it would likely be cheaper to get the netbook repaired under warranty than it would be to tinker with it and risk causing even more damage to it (and require paying to get everything repaired).

 

Do you have the Product Service Plan on your netbook? If so, call 613-634-4643 to take advantage of your worldwide coverage. Otherwise, you may also be able to explain your issue to HP, and they may be able to accommodate something, but they're not obligated to -- their warranty typically only covers service in the country the unit was purchased in.

Ken R.
Tanarus Computer Solutions, Orangeville Ontario
Visitor
kengrierson
Posts: 2
Registered: ‎02-14-2010
0

Re: HP Mini 1000

Thanks for the great response!

 

Yes, I do have the Product Service Plan. I will definitely call the number and see if something can be done. I had no idea worldwide coverage even existed.

 

Thank you again for the response - it's really, really appreciated.

© 2011 Future Shop. All rights reserved. For personal, noncommercial use.